# SDR 00084

- Difficulty date: February 28, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N977TW
- Make and model: Amd FALCON
- Aircraft serial: 13
- Aircraft time: 32,188 hours, 26,451 cycles
- Engine: Ge CF7002D2
- Engine time: 23,014 hours, 18,995 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PILOT REPORTED NR 1 ENGINE FLAMEOUT AT FL350, ENGINE RELIT AS N1 DROPPED THROUGH 50 PERCENT, ALL ENGINE INDICATIONS NORMAL, REQUESTED FL310 FOR DURATION OF FLIGHT.   ADS MAINTENANCE INSPECTED ENGINE FOUND NO DEFECTS PERFORMED GROUND RUNS, ALL OPS CHECKED NORMAL.
